# SDR CA140226013

- Difficulty date: February 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING SDR 20140226012, ON FEB 22, 2014, AFTER 3 SUCCESSFUL FLIGHTS THE ACFT EXPERIENCED A SECOND GEAR DISAGREE MESSAGE WITH CONFIRMATION THAT THE NLG DID NOT EXTEND. NLG ALTERNATE EXTENSION WAS USED AGAIN SUCCESSFULLY AND ACFT LANDED WITHOUT INCIDENT.  MECHANICS HAVE SINCE REPLACED NLG UPLOCK, PRIORITY VALVE AND VERIFIED WIRING. NUMEROUS SUCCESSFUL LANDING GEAR SWINGS WHERE CARRIED OUT IN THE HANGAR WITH NO DEFECTS REPORTED.  ACFT IS CURRENTLY AWAITING A TEST FLIGHT TO DETERMINE IF FAULT HAS BEEN CORRECTED.
